# SDR DALA2016120909715

- Difficulty date: December 8, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N985AT
- Make and model: Boeing 717-200
- Aircraft serial: 55090
- Aircraft time: 41,307 hours, 28,474 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 AFT LAV FLOOR PANEL HAS DELAMINATED CORNER AND EDGE SEAL MISSING. REPAIRED LAV FLOOR PANEL IAW SRM 52-20-50 REPAIR 4.
